Show simple item record

dc.contributor.author STADDON, J
dc.date.accessioned 2011-06-05T09:33:25Z
dc.date.issued 1992-03
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1992HL76700015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation PSYCHOLOGICAL SCIENCE, 1992, 3 (2), pp. 136 - 141
dc.identifier.issn 0956-7976
dc.identifier.uri http://hdl.handle.net/10161/3895
dc.description.sponsorship This research was supported by grants from the National Science Foundation and National Institute of Mental Health to Duke University and from the A. von Humboldt-Stiftung to the author. en_US
dc.format.extent 136 - 141
dc.relation.ispartof PSYCHOLOGICAL SCIENCE
dc.relation.isversionof 10.1111/j.1467-9280.1992.tb00013.x
dc.title RATIONALITY, MELIORATION, AND LAW-OF-EFFECT MODELS FOR CHOICE
dc.type Journal Article
duke.contributor.id jers en_US
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1992HL76700015&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 2
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Psychology and Neuroscience
pubs.publication-status Published
pubs.volume 3

Files in this item

This item appears in the following Collection(s)

Show simple item record